Alert archive / Indiana / Heat Advisories in 2012
Heat Advisory 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at Jun 29, 2012, 4:19 AM EDT for 12 counties in Indiana. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2012, 4:19 AM EDT (08:19 UTC)
- Expired
- Jun 29, 2012, 1:11 PM EDT
- In force
- 9 hr
- Issued by
- NWS Indianapolis, IN
Counties Boone County, IN, Carroll County, IN, Clinton County, IN, Delaware County, IN, Hamilton County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Randolph County, IN, Tippecanoe County, IN, Tipton County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 2175 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
561 WWUS73 KIND 290819 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 419 AM EDT FRI JUN 29 2012 ...RECORD BREAKING HEAT EXPECTED AGAIN TODAY... BUT NORTHERN SECTIONS MAY NOT BE QUITE AS HOT AS YESTERDAY. HIGHS THIS AFTERNOON WILL RANGE FROM THE MIDDLE AND UPPER 90S OVER NORTHERN SECTIONS TO ABOUT 105 DEGREES IN THE SOUTH. HUMIDITY'S WILL BE A LITTLE HIGHER TODAY WHICH MAY MAKE IT FEEL A LITTLE HOTTER IN SOME AREAS. INZ021-028>031-037>042-049-291630- /O.CAN.KIND.EH.W.0001.000000T0000Z-120630T0000Z/ /O.NEW.KIND.HT.Y.0003.120629T0819Z-120630T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON- MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE 419 AM EDT FRI JUN 29 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE EXCESSIVE HEAT WARNING HAS BEEN CANCELLED. * VERY HOT TEMPERATURES WILL OCCUR AGAIN TODAY...BUT IT WON'T BE QUITE AS HOT AS YESTERDAY. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE MIDDLE 90S TO AROUND 100 DEGREES AND HEAT INDEX VALUES OF AROUND 105 DEGREES ARE POSSIBLE. * IMPACTS...HEAT STROKE...HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ035-036-043>048-051>057-060>065-067>072-291630- /O.CON.KIND.EH.W.0001.000000T0000Z-120630T0000Z/ FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE- MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 419 AM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * RECORD BREAKING HEAT IS EXPECTED AGAIN TODAY...WITH AIR TEMPERATURES FROM 100 TO 105 DEGREE RANGES. * IMPACTS: HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EXTENDED PERIOD OF HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO WORSEN...AND RAISE THE CONCERN FOR WILDFIRE DEVELOPMENT ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ JH
2 follow-up statements
846 WWUS73 KIND 291336 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 936 AM EDT FRI JUN 29 2012 ...RECORD BREAKING HEAT EXPECTED AGAIN TODAY... HIGHS THIS AFTERNOON WILL RANGE FROM THE MIDDLE AND UPPER 90S OVER NORTHERN SECTIONS TO ABOUT 105 DEGREES IN THE SOUTH. HUMIDITIES WILL BE A LITTLE HIGHER TODAY WHICH MAY MAKE IT FEEL A LITTLE HOTTER IN SOME AREAS. INZ035-036-043>048-051>057-060>065-067>072-292145- /O.CON.KIND.EH.W.0001.000000T0000Z-120630T0000Z/ FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE- MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 936 AM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * RECORD BREAKING HEAT IS EXPECTED AGAIN TODAY...WITH AIR TEMPERATURES FROM 100 TO 105 DEGREE RANGE. * IMPACTS: HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EXTENDED PERIOD OF HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO WORSEN...AND RAISE THE CONCERN FOR WILDFIRE DEVELOPMENT ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ021-028>031-037>042-049-292145- /O.CON.KIND.HT.Y.0003.000000T0000Z-120630T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON- MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE 936 AM EDT FRI JUN 29 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * VERY HOT TEMPERATURES WILL OCCUR AGAIN TODAY...BUT IT WILL NOT BE QUITE AS HOT AS THURSDAY. HIGH TEMPERATURES THIS AFTERNOON WILL RANGE FROM THE MIDDLE 90S TO AROUND 100 DEGREES AND HEAT INDEX VALUES OF AROUND 105 DEGREES ARE POSSIBLE. * IMPACTS...HEAT STROKE...HEAT EXHAUSTION AND OTHER HEAT RELATED ILLNESSES WILL BE POSSIBLE...ESPECIALLY IF YOU SPEND A SIGNIFICANT AMOUNT OF TIME OUTDOORS...OR ARE INVOLVED IN ANY STRENUOUS OUTDOOR ACTIVITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ SMF
533 WWUS73 KIND 291711 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 111 PM EDT FRI JUN 29 2012 ...RECORD BREAKING HEAT EXPECTED AGAIN THIS AFTERNOON... HIGHS THIS AFTERNOON WILL RANGE 100 TO ABOUT 105 DEGREES. HUMIDITIES WILL BE A LITTLE HIGHER TODAY WHICH MAY MAKE IT FEEL A LITTLE HOTTER IN SOME AREAS. INZ021-028>031-037>042-049-300000- /O.UPG.KIND.HT.Y.0003.000000T0000Z-120630T0000Z/ /O.EXA.KIND.EH.W.0001.000000T0000Z-120630T0000Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON- MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE 111 PM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE HEAT ADVISORY IS NO LONGER IN EFFECT. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * RECORD BREAKING HEAT IS EXPECTED AGAIN TODAY...WITH AIR TEMPERATURES FROM 100 TO 105 DEGREE RANGE. * IMPACTS: HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EXTENDED PERIOD OF HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO WORSEN...AND RAISE THE CONCERN FOR WILDFIRE DEVELOPMENT ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ INZ035-036-043>048-051>057-060>065-067>072-300000- /O.CON.KIND.EH.W.0001.000000T0000Z-120630T0000Z/ FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE- MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE- JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...INDIANAPOLIS... TERRE HAUTE...SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 111 PM EDT FRI JUN 29 2012 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * RECORD BREAKING HEAT IS EXPECTED AGAIN TODAY...WITH AIR TEMPERATURES FROM 100 TO 105 DEGREE RANGE. * IMPACTS: HEAT RELATED ILLNESS SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE EXTENDED PERIOD OF HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO WORSEN...AND RAISE THE CONCERN FOR WILDFIRE DEVELOPMENT ACROSS THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS SHOULD NOT BE LEFT IN CARS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ SMF
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jun 29, 3:50 AM EDT, 29 minutes earlier.
Area forecast discussion, Jun 29, 3:50 AM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 350 AM EDT FRI JUN 29 2012 .UPDATE... SYNOPSIS...NEAR TERM...SHORT TERM...LONG TERM SECTIONS AND FIRE WEATHER SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 350 AM EDT FRI JUN 29 2012 THE STRONG UPPER RIDGE WHICH HAS BROUGHT RECORD HEAT TO OUR REGION WILL BE DEPRESSED SLIGHTLY TO THE SOUTH THE NEXT FEW DAYS WHICH WILL ALLOW A WEAK FRONTAL SYSTEM TO REACH THE NORTHERN PORTIONS OF OUR REGION LATER TODAY BEFORE STALLING. AN WEAK UPPER LEVEL WEATHER DISTURBANCE WILL MOVE ACROSS OUR REGION THIS WEEKEND. IN THE EXTENDED...MODELS INDICATE THE UPPER RIDGE WILL BUILD NORTH ACROSS THE CENTRAL PLAINS AND MID MISSISSIPPI VALLEY WHICH WILL KEEP OUR WEATHER QUITE WARM AND DRY. && .NEAR TERM /TODAY/... ISSUED AT 350 AM EDT FRI JUN 29 2012 MAIN FOCUS WILL BE THE CONTINUED HOT TEMPERATURES AND WHETHER ANY CHANGES ARE NEEDED IN THE EXCESSIVE HEAT HEADLINES AND THUNDERSTORM CHANCES LATER TODAY ACROSS CENTRAL AND NORTHER PORTIONS. SURFACE CHARTS INDICATED A WEAK COLD FRONT WAS OVER NORTHERN ILLINOIS AND EXTREME NORTHERN INDIANA AND THIS FRONT MAY MOVE TO THE EXTREME NORTHERN PART OF OUR FORECAST AREA BEFORE STALLING OUT TODAY. THERE IS SOME POOLING OF 70 PLUS DEWPOINTS NEAR THIS FRONT AND MODELS HINT THAT SCATTERED THUNDERSTORMS WILL PROBABLY DEVELOP LATER TODAY ALONG THIS FRONT. THERE IS SOME DIFFERENCE BETWEEN MODELS ON HOW FAR SOUTH THIS OCCURS WITH THE NAM KEEPING ALL BUT FAR NORTHERN PARTS OF OUR FORECAST AREA DRY TODAY. THE GFS...RAPID REFRESH AND EURO ARE A LITTLE MORE AGGRESSIVE IN SPREADING PRECIP SOUTH ACROSS OUR REGION WHILE THE NAM/CANADIAN KEEP THINGS MORE CAPPED ACROSS OUR REGION. FOR NOW WILL TAKE A MIDDLE OF THE ROAD APPROACH WHICH WOULD INDICATE SCATTERED THUNDERSTORMS MAINLY NORTH OF INDY...WHILE FAR SOUTHERN SECTIONS STAY DRY. SPC HAS THE NORTHERN HALF OF OUR REGION IN A SLIGHT RISK OF SEVERE WEATHER LATER TODAY AND EARLY TONIGHT. AS FAR AS TEMPERATURES TODAY NORTHERN SECTIONS WILL BE A LITTLE COOLER AS 850 MB TEMPERATURES ARE IN THE LOWER 20S AND THERE WILL BE MORE CLOUDS AND A FEW THUNDERSTORMS TODAY. MEANWHILE SOUTHERN AREAS WILL BE ALMOST AS HOT AS YESTERDAY. WITH HIGHS IN THE MIDDLE TO UPPER 90S ACROSS OUR NORTH WILL DOWNGRADE EXCESSIVE HEAT WARNING TO A HEAT ADVISORY NORTH OF INDY TODAY...WHILE LEAVING MOST AREAS FROM INDY AND SOUTH STILL IN AN EXCESSIVE HEAT WARNING. EVEN IN THE SOUTH...HEAT INDEX VALUES MAY NOT QUITE REACH 110 AS DRIER AIR WILL SPREAD INTO OUR SOUTHERN SECTIONS LATER TODAY. BUT IT WILL BE CLOSE ENOUGH TO CONTINUE THE EXCESSIVE HEAT WARNING. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 350 AM EDT FRI JUN 29 2012 ...NEAR RECORD HIGH TEMPERATURES AND ELEVATED FIRE DANGER CONTINUE THIS WEEKEND ESPECIALLY SOUTH... A STRONG UPPER RIDGE WILL EXTENDED FROM NORTHERN GEORGIA TO THE CENTRAL PLAINS...WHILE MODELS BRING A VERY WEAK UPPER LEVEL DISTURBANCE ACROSS OUR REGION LATE SATURDAY AND SATURDAY NIGHT. FOR TONIGHT EXPECT A FEW LINGERING THUNDERSTORMS ACROSS OUR NORTH WITH DRY CONDITIONS SOUTH. THERE WILL BE A BETTER CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT WITH BEST CHANCES BEING NORTH OF I70 AS THE WEAK UPPER LEVEL DISTURBANCE MOVES BY. EVEN THOUGH MODELS SHOW A SLIGHT COOLING...WILL LEAN SOMEWHAT TOWARDS PERSISTENCE AS A STRONG UPPER RIDGE WILL BE JUST TO OUR SOUTH AND 850 MB TEMPERATURES WILL BE WELL ABOVE NORMAL. HIGHS THIS WEEKEND WILL RANGE FROM MID 90S OVER NORTHERN SECTIONS TO THE ALMOST 105 ACROSS OUR FAR SOUTH. WILL PROBABLY NEED SOME TYPE OF HEAT HEADLINES AT LEAST ACROSS OUR SOUTH THIS WEEKEND. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 350 AM EDT FRI JUN 29 2012 GFS LOOKS TO CONTINUE TO HAVE ISSUES WITH THE BOUNDARY LAYER...SO GENERALLY RELIED ON THE ECMWF FOR MOST FEATURES. ECMWF IS STRONGER WITH THE UPPER RIDGE ACROSS OUR AREA...WHICH WILL LIMIT CHANCES FOR PRECIPITATION AND ALLOW WARMER TEMPERATURES ACROSS CENTRAL INDIANA. CANNOT COMPLETELY RULE OUT ISOLATED CONVECTION IN THE EXTENDED PERIOD AS THE PERIPHERY OF THE UPPER RIDGE IS STILL IN THE VICINITY. HOWEVER...WITH THE ONGOING DROUGHT AND UNCERTAINTY IN TIMING AND LOCATIONS OF ANY WAVES MOVING ALONG THE PERIPHERY OF THE RIDGE...FEEL CHANCES FOR RAIN ARE TOO LOW TO MENTION. THUS HAVE REMOVED THE ALL BLEND INITIALIZATION CHANCES FOR RAIN DURING THE PERIOD AND STUCK WITH DRY PREVIOUS FORECAST. ALL BLEND/S TEMPERATURES LOOK REASONABLE FOR THE MOST PART SO STAYED CLOSE...BUT DID LOWER MIN TEMPERATURES A BIT GIVEN THE DRY GROUND. FOR SIMILAR REASONS LOWERED DEWPOINTS SOME THROUGHOUT THE PERIOD. && .AVIATION /DISCUSSION FOR THE 290600Z TAFS/... ISSUED AT 1238 AM EDT FRI JUN 29 2012 VFR CONDITIONS ARE EXPECTED THIS TAF PERIOD. CIRRUS FROM DISSIPATED THUNDERSTORMS WILL MOVE ACROSS THE SITES TONIGHT. TEMPERATURES LOOK TO REMAIN WARM ENOUGH TO PRECLUDE FOG MENTION. FRONTAL BOUNDARY OVER NORTHERN INDIANA IS EXPECTED TO SLOWLY SAG SOUTHWARD THROUGH THIS PERIOD. HOWEVER FORECAST SOUNDINGS REMAIN QUITE DRY...AND CU RULE IS STRONGLY POSITIVE. THUS JUST SOME SCT CIRRUS WILL BE INCLUDED IN THIS TAF ISSUANCE. CANNOT RULE OUT ISOLATED CONVECTION ALONG THE BOUNDARY...BUT COVERAGE IS TOO LOW TO MENTION IN TAFS. && .FIRE WEATHER... ISSUED AT 350 AM EDT FRI JUN 29 2012 WILL CONTINUE MENTION OF ENHANCED FIRE DANGER. HUMIDITIES ACROSS OUR SOUTH MAY APPROACH 25 PERCENT...BUT WINDS WILL NOT BE HIGH ENOUGH TO REACH RED FLAG CRITERIA TODAY. && .CLIMATE... ISSUED AT 350 AM EDT FRI JUN 29 2012 RECORD HIGHS FOR KIND: ALL TIME - 106 (7/14/1936...7/21/1934...7/22/1901) JUNE - 104 (6/28/2012) JUNE 29 - 100 (1934) JUNE 30 - 97 (1933) && .IND WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ035- 036-043>048-051>057-060>065-067>072. HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 037>042-049. && SYNOPSIS...JEH NEAR TERM...JEH SHORT TERM...JEH LONG TERM....50 AVIATION...JP/50
Hazardous weather outlook, Jun 28, 10:25 PM EDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1025 PM EDT THU JUN 28 2012 INZ028>030-035>037-039-041>049-051>057-060>065-067>072-300230- WARREN-TIPPECANOE-CLINTON-FOUNTAIN-MONTGOMERY-BOONE-HAMILTON- DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN- GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON-JENNINGS- 1025 PM EDT THU JUN 28 2012 ...EXCESSIVE HEAT WARNING CONTINUES THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WARM CONDITIONS OVERNIGHT HAZARDS: HEAT. TIMING: OVERNIGHT DISCUSSION: TEMPERATURES WILL STRUGGLE TO FALL INTO THE MID 70S ACROSS MUCH OF THE AREA. THIS WILL ALLOW SOME RELIEF...BUT NOT A SIGNIFICANT LESSENING OF HEAT STRESS AS TEMPERATURES WILL SKYROCKET AGAIN TOMORROW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM FRIDAY. HIGH TEMPERATURES WILL BE IN THE UPPER 90S AND LOWER 100S ON FRIDAY AND SATURDAY ACROSS CENTRAL INDIANA. HEAT INDICES OF 100 TO 105 DEGREES WILL ALSO BE POSSIBLE. LOW RELATIVE HUMIDITIES AND DRY VEGETATION WILL CREATE AN ENHANCED FIRE DANGER THROUGH AT LEAST SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT FOR PORTIONS OF THE AREA. AT THIS TIME...THE THREAT FOR STORMS TO BECOME SEVERE REMAINS LOW. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH ANY STORM. DISCUSSION: AN EXPANDING UPPER LEVEL RIDGE WILL BRING HOT TEMPERATURES INTO THE WEEKEND...AND POSSIBLY THROUGH THE MIDDLE OF NEXT WEEK. A FRONTAL BOUNDARY WILL DRIFT INTO THE REGION OVER FRIDAY THROUGH THE EARLY PART OF THE WEEKEND...AND MAY PRODUCE ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-031-038-040-300230- CARROLL-HOWARD-TIPTON-MADISON- 1025 PM EDT THU JUN 28 2012 ...EXCESSIVE HEAT WARNING CONTINUES THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WARM CONDITIONS OVERNIGHT. ISOLATED THUNDERSTORM POSSIBLE LATE THIS EVENING. HAZARDS: HEAT. THUNDERSTORMS WITH HAIL...GUSTY WINDS...BRIEF HEAVY RAIN...AND LIGHTNING TIMING: WARM CONDITIONS OVERNIGHT. THUNDERSTORMS POSSIBLE THROUGH LATE EVENING. DISCUSSION: TEMPERATURES WILL STRUGGLE TO FALL INTO THE MID 70S ACROSS MUCH OF THE AREA. THIS WILL ALLOW SOME RELIEF...BUT NOT A SIGNIFICANT LESSENING OF HEAT STRESS AS TEMPERATURES WILL SKYROCKET AGAIN TOMORROW. AN ISOLATED STRONG TO SEVERE THUNDERSTORM MAY BRUSH FAR NORTHERN PORTIONS OF CENTRAL INDIANA LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM FRIDAY. HIGH TEMPERATURES WILL BE IN THE UPPER 90S AND LOWER 100S ON FRIDAY AND SATURDAY ACROSS CENTRAL INDIANA. HEAT INDICES OF 100 TO 105 DEGREES WILL ALSO BE POSSIBLE. LOW RELATIVE HUMIDITIES AND DRY VEGETATION WILL CREATE AN ENHANCED FIRE DANGER THROUGH AT LEAST SATURDAY. ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT FOR PORTIONS OF THE AREA. AT THIS TIME...THE THREAT FOR STORMS TO BECOME SEVERE REMAINS LOW. CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH ANY STORM. DISCUSSION: AN EXPANDING UPPER LEVEL RIDGE WILL BRING HOT TEMPERATURES INTO THE WEEKEND...AND POSSIBLY THROUGH THE MIDDLE OF NEXT WEEK. A FRONTAL BOUNDARY WILL DRIFT INTO THE REGION OVER FRIDAY THROUGH THE EARLY PART OF THE WEEKEND...AND MAY PRODUCE ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY THUNDERSTORM RELATED HAZARDS OBSERVED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:36 PM EDT | Special Weather Statement | IND | Tippecanoe, Warren | 39 min |
| Jun 29, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 40 min |
| Jun 29, 2:59 PM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 46 min |
| Jun 29, 3:02 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 43 min |
| Jun 29, 3:05 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 40 min |
| Jun 29, 3:11 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Tipton | 49 min |
| Jun 29, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Marion | 40 min |
| Jun 29, 3:32 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 43 min |
| Jun 29, 3:36 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Henry, Madison, Rush | 39 min |
| Jun 29, 3:44 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 46 min |
| Jun 29, 3:52 PM EDT | Severe Thunderstorm Warning | IND | Henry, Rush | 38 min |
| Jun 29, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more | 42 min |
| Jun 29, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Marion | 49 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.